# SDR DALA2024062406416

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 87,468 hours, 29,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  FOUND LANYARD STUCK UNDER GIRT-BAR.  SECURED THE LANYARD. L2 DOOR ARMS AND DIS-ARM PROPERLY IAW AMM 52-12.
